# SDR DALA2022030401414

- Difficulty date: February 24, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 108,176 hours, 15,864 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 189 ON WALK AROUND FOUND #1 ENG RT HAND SIDE NACELLE STRUT ACCESS PANEL MISSING 436BR. CORRECTIVE ACTION: ON WALK AROUND FOUND #1 ENG RT HAND SIDE NACELLE STRUT ACCESS PANEL MISSING 436BR. (8151814)
